Journal article icon

Journal article

AN ALTERNATIVE BINARY MODEL FOR SN1987A

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/338401a0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Journal:
NATURE
Volume:
338
Issue:
6214
Pages:
401-403
Publication date:
1989-03-30
DOI:
ISSN:
0028-0836
URN:
uuid:1bf165ca-3b64-4649-85ca-c0778ec5d3b5
Source identifiers:
13913
Local pid:
pubs:13913

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP